MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Model Number INGENIA 1.5T
Medical Device Problem Codes Sparking (2595); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a report about a failure of the gradient coil which caused artifacts.During replacement burn evidence was found at the point of the terminal connection.Based on this burn evidence it was decided to report this incident.No harm was reported related to this incident.
 
Additional Manufacturer Narrative
Philips has started an investigation, a follow up report will be submitted once the investigation has been completed.
 
Additional Manufacturer Narrative
Based on the available information and data an investigation was performed.It was found that there was some kind of sparking/short between the x and y coil at the terminal region.It was determined that the product has malfunctioned and the most likely cause of the reported problem was a failure of the conductive path in the gradient chain.This issue corresponds to the c&r 2024-pd-mr-023, which has corrective actions defined for the system affected in this case.The issue was resolved at site with an installation of new gradient coil and the system was handed back to the customer for use.

Brand Name
INGENIA
Common Device Name
FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs street
cambridge, MA 02141
MDR Report Key20664249
Report Number3003768277-2024-06487
Device Sequence Number7239210
Product Code LNH
UDI-Device Identifier00884838055322
UDI-Public00884838055322
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K163116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINGENIA 1.5T
Device Catalogue Number781341
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2024
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2024-PD-MR-023
Patient Sequence Number1
Patient SexUnknown